DO NOT KNOW IF I AM PERMITTED TO NAME BRANDS-SO I WILL NOT SAY THE NAME OF THE PRODUCT OF WHICH I AM REFFERING TO. Okay now to get to my question. I am not sure if you are familiar with 3month pack of birth control, but basically you are to only get one period at the end of the 3 months. (IF TAKEN AS DIRECTED) I was originally prescribed this birth control because my period was too painful and of course I wanted less periods a year (4 to be exact). I never missed a dose and on the last week (which was after 90 days) I did get a light period as promised and thank goodness because they are excruciating!!!! Then I started the next 3 month package. Again, I never missed a dose but at the end of the 3 months course I never got my period, or since my last dose towards the end of February. I stopped taking any birth control and haven't had period since the end of my1st (3month) package and my last period was approximately mid November. I am very grateful that I didn't get a period because they're awful & I hate them, but on the other hand, I am deeply concerned. What could be going on? Is this common? Any suggestions? PLEASE HELP ME UNDERSTAND BECAUSE I AM FREAKING OUT. You are more than welcome to reply directly to my email address. Thank you for your time for reading my novel. LOL!
Sincerely, Freaking Out In Texas